# SDR ASAA2019071930131

- Difficulty date: July 19, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 19,264 hours, 6,247 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD N8005003 - #1 ENGINE TOP RIGHT EGT SIGNAL IS OUT OF RANGE - FAULT CODE 77-101841. GROUNDED - YES. REF CORRECTIVE ACTION ON TSR703709 AFTER CLEANING EGT PROBES & EGT SYSTEM RESISTANCE CHECKS, POST ENGINE RUN SHOWS MSG MOVED OFF FLT LEG 0. REPAIR & GROUND VERIFICATION PASSED, THIS CLEARS PLT.
